skip to main content
OSTI.GOV title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: Enabling adiabatic passages between disjoint regions in parameter space through topological transitions

Authors:
; ; ; ;
Publication Date:
Sponsoring Org.:
USDOE
OSTI Identifier:
1323581
Grant/Contract Number:  
AC02-05CH11231
Resource Type:
Journal Article: Publisher's Accepted Manuscript
Journal Name:
Physical Review B
Additional Journal Information:
Journal Name: Physical Review B Journal Volume: 94 Journal Issue: 9; Journal ID: ISSN 2469-9950
Publisher:
American Physical Society
Country of Publication:
United States
Language:
English

Citation Formats

Souza, Tiago, Tomka, Michael, Kolodrubetz, Michael, Rosenberg, Steven, and Polkovnikov, Anatoli. Enabling adiabatic passages between disjoint regions in parameter space through topological transitions. United States: N. p., 2016. Web. doi:10.1103/PhysRevB.94.094106.
Souza, Tiago, Tomka, Michael, Kolodrubetz, Michael, Rosenberg, Steven, & Polkovnikov, Anatoli. Enabling adiabatic passages between disjoint regions in parameter space through topological transitions. United States. doi:10.1103/PhysRevB.94.094106.
Souza, Tiago, Tomka, Michael, Kolodrubetz, Michael, Rosenberg, Steven, and Polkovnikov, Anatoli. Fri . "Enabling adiabatic passages between disjoint regions in parameter space through topological transitions". United States. doi:10.1103/PhysRevB.94.094106.
@article{osti_1323581,
title = {Enabling adiabatic passages between disjoint regions in parameter space through topological transitions},
author = {Souza, Tiago and Tomka, Michael and Kolodrubetz, Michael and Rosenberg, Steven and Polkovnikov, Anatoli},
abstractNote = {},
doi = {10.1103/PhysRevB.94.094106},
journal = {Physical Review B},
issn = {2469-9950},
number = 9,
volume = 94,
place = {United States},
year = {2016},
month = {9}
}

Journal Article:
Free Publicly Available Full Text
Publisher's Version of Record at 10.1103/PhysRevB.94.094106

Save / Share:

Works referenced in this record:

A topological Dirac insulator in a quantum spin Hall phase
journal, April 2008

  • Hsieh, D.; Qian, D.; Wray, L.
  • Nature, Vol. 452, Issue 7190, p. 970-974
  • DOI: 10.1038/nature06843

Z2 Topological Order and the Quantum Spin Hall Effect
journal, September 2005


Quantum Spin Hall Insulator State in HgTe Quantum Wells
journal, November 2007


Quantum Spin Hall Effect and Topological Phase Transition in HgTe Quantum Wells
journal, December 2006

  • Bernevig, B. A.; Hughes, T. L.; Zhang, S.-C.
  • Science, Vol. 314, Issue 5806, p. 1757-1761
  • DOI: 10.1126/science.1133734